# SDR CVGA20220124001

- Difficulty date: January 21, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N47HF
- Make and model: Cessna 560XL
- Aircraft serial: 5605347
- Aircraft time: 11,825 hours, 9,824 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Powerpack
- Part number: 651710217
- Condition: Failed
- Location: Zone 700
- Part time: 11,825 hours, 9,824 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTI-SKID ANNUNCIATOR STEADY ON WITH GEAR DOOR, CIRCUIT BREAKER POPPED. CHECKLIST DIRECTED RESET, CIRCUIT BREAKER POPPED A SECOND TIME.
